Maslov's canonical operator for hyperbolic equations
Doklady Akademii Nauk, Tome 183 (1968) no. 4, pp. 754-757
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_4_a3,
author = {V. L. Dubnov},
title = {Maslov's canonical operator for hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {754--757},
year = {1968},
volume = {183},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a3/}
}
V. L. Dubnov. Maslov's canonical operator for hyperbolic equations. Doklady Akademii Nauk, Tome 183 (1968) no. 4, pp. 754-757. http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a3/